MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FORCEPS

KARL STORZ SE & CO. KG FORCEPS
Model Number 27290K
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that during the procedure, the tip of the forceps broke off.The broken part included with the forceps was retrieved after the procedure.We request confirmation that no other broken parts (fragments) are present.They were not visible on x-ray or ct images.Since it was indicated that medical/ surgical/ diagnostical intervention was required and it could not yet be confirmed if other fragments are present, this case is deemed reportable.

Brand Name
FORCEPS
Common Device Name
FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23854601
Report Number9610617-2025-02345
Device Sequence Number10389394
Product Code FGA
UDI-Device Identifier04048551082485
UDI-Public04048551082485
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K232370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27290K
Device Catalogue Number27290K
Device Lot NumberUN03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown